MathSciNet Relay Station
MathSciNet bibliographic data
MR125141 16.99
Johnson, D. G. A structure theory for a class of lattice-ordered rings. Acta Math. 104 1960 163–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement